Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Child gets wheezy and chest tightness with needles when has cold and glue. Cause?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
My 7year old gets a little weezy or chest tigjtness when he has a cold or a glue...somtimes he tells me he feels like needles in his chest. Is this something I should worry about and what could be the root cause
Posted Wed, 16 Oct 2013 in Child Health
Answered by Dr. Polash Sannigrahi 1 hour later
Brief Answer:
Hyper-responsive air passage (allergy/asthma)

Detailed Answer:

Thanks for your query.

Your child's symptoms are suggestive of hyper-responsiveness of air passages (seasonal allergy or asthma). Symptoms aggravate when there is superimposed like cold & glue, as mentioned in your post).

He needs nvestigation like complete blood count with absolute eosinophil count & X XXXXXXX of the chest to help us clinch the diagnosis.

If the condition is confirmed it can be treated with asthalin inhaler or nebulization for acute attacks along with montelukast preparations for maintenance therapy to relieve symptoms of seasonal allergies & asthma. Besides that antihistamines can also be used to provide symptomatic relief; course of antibiotics may be needed depending upon the nature of respiratory tract infection (if any) and make sure your child maintains adequate hydration & nutrition status and is well protected from exposure to cold, dust or other allergens.

Your pediatrician will know about these medications.

Hope this helps. Let me know if I need to clarify further.
Thanks & take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor